MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION TIB BASE W/JOURNEY LOCK SZ 4 L; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION TIB BASE W/JOURNEY LOCK SZ 4 L; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71933570
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 07/30/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was treated with remedial therapy (coumadin 7.5mg po 1x1x4; lovenox 150mg sc 2x1x6) due to deep venous thrombosis , including edema.The event was marked as resolved and mild.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
LEGION TIB BASE W/JOURNEY LOCK SZ 4 L
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6957317
Report Number1020279-2017-00879
Device Sequence Number1142152
Product Code JWH
UDI-Device Identifier00885556170465
UDI-Public00885556170465
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Catalogue Number71933570
Device Lot Number09KM14129
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer09/21/2017
09/21/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date10/18/2017
12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 5, 74022225/12MM10437; JRNY BCS II FEMORAL OXIN LT SZ6,74022126/13BM11596; JRNY BCS PAT RESRF RD 35MM STD,74024835/13AM08204; JRNY BCS PAT RESRF RD35MM STD,74024835/13AM08204; JRNYIIBCS XLPE ISRT SZ3-4LT18MM,74027247/11JM09908; JRNYIIBCS XLPE ISRT SZ5-6LT9MM,74027261/13BM07555; LGN OFFSET COUPLER 4MM, 71424225/13KSM0245B; LGN PRESSFIT STEM 14MMX160MM,71424047/13HAB0010C; SCR FULL STEP 3-4 10MM, 71423058/13JM18991
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight195